# SDR VTZA97556

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req'D Service
- Location: Main
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6597 - IAD-RDU - MADE A SCHEDULED LANDING WITH ONE DISCREPANCY, HYDRAULIC INDICATION OF HALF AND ONE-FOURTH WHEN GEAR EXTENDED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED MAIN HYDRAULIC SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
